# SDR CA960116101

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 205030815003P
- Condition: Cracked
- Location: Tb Sta 243.116
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)LOWER LEFT TAILBOOM ATTACHMENT FITTING CRACKED. STA 243.116 WL35.17. CRACK RUNNING FROM BOLT HOLE TO OUTER EDGE.
